MathSciNet Relay Station
MathSciNet bibliographic data
MR1933346 32J27 (14K30)
Campana, F.; Peternell, T.; Zhang, Qi On the Albanese maps of compact Kähler manifolds. Proc. Amer. Math. Soc. 131 (2003), no. 2, 549–553.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement